My O Path Y (myopathy)

My, oh, my! Would I take you down the wrong path? Why? Or perhaps, I should just ask this question:
Do you think you may have myopathy?

“Myopathy refers to any muscle tissue disease that can arise at any point in life” according to the Myopathy page that is on the chloresterol pages of about.com. It is over on those pages because myopathy can be a side effect of cholesterol lowering medications such as statins.

There is more about myopathy over at Answers.com.

You may also wish to read the Myopathy article from the Better Medicine website.

Advertisements

About Roland Louis Hansen

I have been: an organization development consultant; a college-level instructor of political science, psychology, and sociology; a public administrator; a social worker; an elected official; a political operative; a community activist; a union official; a shoe salesman and manager, a factory worker; a fast food restaurant employee; and, a custodian.
This entry was posted in General, Health, Medicine. Bookmark the permalink.

One Response to My O Path Y (myopathy)

  1. Judy says:

    Is Better Medicine an Oxymoron these days? Just askin……………….!

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s